# SDR IPXA2022022479373

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 22,264 hours, 13,485 cycles
- Engine: Pwa PW4158
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Powerplant
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR FILED OPEN** **ATB** AFTER RETRACTING GEAR WE HEARD A NOISE THAT SOUNDED LIKE AN ELEVATOR SURGE OR SWEEP OF POWER THIS HAPPENED SEVERAL TIMES EACH TIME IN OCCRRED SEVERAL OF THE CAPTAINS INSTRUMENTS SHOWED FAILED THIS HAPPENED EVERY 30-60 ( CONTINUED ). DEFERRED #1 ENGINE IDG PER MEL 24-11-01-1 ACCOMPLISHED DMP 24-11-01-1 M 773663.
